# SDR C2XA02TY128

- Difficulty date: September 4, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 8,096 hours, 5,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1452563003
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2-C INSPECTION, MAINTENANCE FOUND CHAFING ON FRAME 70 AT STRINGER 13R.  MAINTENANCE INSPECTED AND BLENDED AREA,THEN ALODINE, PRIME AND PAINTED IAW EMB 135/145 SRM 51-102.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
